Delooping symmetric monoidal categories

Nobuo Shimada, Kazuhisa Shimakawa

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)627-645
Number of pages19
JournalHiroshima Mathematical Journal
Volume9
Issue number3
Publication statusPublished - 1979
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Shimada, N., & Shimakawa, K. (1979). Delooping symmetric monoidal categories. Hiroshima Mathematical Journal, 9(3), 627-645.